×

zbMATH — the first resource for mathematics

Absolute multiple sine functions. (English) Zbl 1425.11152
Summary: In this paper we formulate a unified theory of multiple sine functions by using a view point of absolute zeta functions and absolute automorphic forms.
MSC:
11M32 Multiple Dirichlet series and zeta functions and multizeta values
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] E. W. Barnes, On the theory of the multiple gamma function, Trans. Cambridge Philos. Soc. 19 (1904), 374-425.
[2] L. Euler, De summis serierum reciprocarum, Commentarii academiae scientiarum Petropolitanae 7 (1740), 123-134. (Presented December 5, 1735), (Opera Omnia: Series 1, Volume 14, pp. 73-86).[E41]
[3] O. Hölder, Ueber eine transcendente Function, Göttingen Nachrichten 1886 (1886), Nr. 16. 514-522.
[4] N. Kurokawa, Multiple sine functions and Selberg zeta functions, Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 3, 61-64. · Zbl 0738.11041
[5] N. Kurokawa, Gamma factors and Plancherel measures, Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 9, 256-260. · Zbl 0797.11053
[6] N. Kurokawa, Multiple zeta functions: an example, in Zeta functions in geometry (Tokyo, 1990), 219-226, Adv. Stud. Pure Math., 21, Kinokuniya, Tokyo, 1992. · Zbl 0795.11037
[7] N. Kurokawa and S. Koyama, Multiple sine functions, Forum Math. 15 (2003), no. 6, 839-876. · Zbl 1065.11065
[8] N. Kurokawa and H. Ochiai, Dualities for absolute zeta functions and multiple gamma functions, Proc. Japan Acad. Ser. A Math. Sci. 89 (2013), no. 7, 75-79. · Zbl 1373.11063
[9] N. Kurokawa and H. Tanaka, Absolute zeta functions and the automorphy, Kodai Math. J. 40 (2017), no. 3, 584-614. · Zbl 1390.14067
[10] N. Kurokawa and H. Tanaka, Absolute zeta functions and absolute automorphic forms, J. Geom. Phys. 126 (2018), 168-180. · Zbl 1416.11137
[11] N. Kurokawa and H. Tanaka, Limit formulas for multiple Hurwitz zeta functions, J. Number Theory 192 (2018), 348-355. · Zbl 1444.11187
[12] T. Shintani, On a Kronecker limit formula for real quadratic fields, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 24 (1977), no. 1, 167-199. · Zbl 0364.12012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.